Thursday, January 19, 2006

Erm.

I am supposed to leave to catch the bus in approximately a half an hour, and do you know what I am doing? I am sitting here with unbrushed teeth, in my bathrobe, writing this blog entry.
I believe I will be taking the 11:45 bus instead.
Do you know what happens to your body when you take a lot of Percocet or Vicodin or similar narcotic painkillers? Do you? Well, I'm not going to share, because it's gross, but trust. Me. Drink looooots of water.
I made the decision to try not to take any more Percocet until my surgery for a couple of reasons. One is that it starts to not work as well after awhile and I am REALLY going to need that stuff to work when I come home from the hospital. The other is that it's highly addictive and every time I get a prescription I use it all up, and...that just doesn't seem good to me, since I used to have random painkillers floating around the house for months after my visits to the emergency room, and now they last approximately three days. And the the OTHER reason is that it makes me all puffy and bloated and stuff and who needs that when they are already too fat for all the gorgeous clothes arriving daily at work?
Not me, that's who.

2 comments:

Slacker Mom said...

I don't like painkillers. I get all loopy, and I don't like loud noises, it makes me feel funny.

I can see why you don't want to take them a bunch right now. :(

littlemissme said...

I am trying to survive, but it's really a toss up. debilitating pain, or bloating and cramps? What a choice.